Cycle after getting Mirena Coil

Hi. I'm 6.5 weeks post op where they put the Mirena coil in. I stopped my pill on Wednesday and only had very light bleeding yesterday and today. Not in any major pain although my tummy is swirling like a washing machine. Is this normal? I've heard bad stories where takes 6 months to settle down and very heavy and painful. So I'm scared the worse is still to come xx

1 Reply

  • I had the Mirena put in back in April. Period-like pains and spotting everyday for almost 3 months. It has settled down somewhat since then, I still spot occasionally, but any spotting is now preceded by pelvic cramps and lower back pain which thankfully don't last too long. I get the odd bout of queasiness too, and occasional indigestion. I've heard reports of it not suiting some women at all but we're all different, and it can take several months to properly settle down. I have noticed that I spot and cramp a lot more when I get stressed or upset, so I try to stay as calm and relaxed as possible. Hopefully, you will find it improves, but if things get worse, do talk to your doc.

You may also like...